Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UglyTONY

Tane ineffective on me.

Guys, Im into my 5th month of tane. This medicine has been great. However, I've new acne coming now and then. Kinda worried because I am about to be off the medication and yet I'm not clear completely. Why.

Share this post


Link to post
Share on other sites

don't worry.

it can take month with some people. I didn't see a serious effect until my fifth month as well. and I'm still getting a "blemish" every now and then (I'm into tane since august last year).

maybe think about a low dose treatment but for a few months longer?(cuz you could end up getting acne back just because you took like 60mg for 3-4 months and then stopped, longtime treatment is said to be more effective in the long run)

Share this post


Link to post
Share on other sites

I had new acne coming in all the way thru the end of my fifth month. In fact, I got my first cyst ever in my fifth month. My derm even told me she was going to pull me off tane because it wasnt working for me. Im in my sixth month now, and havent had a pimple, not even a tiny one, in the past month. Be patient, some people dont respond well until the end of their course, or possibly even after the course is done. Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×